Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The square root and the relations of order


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 7 (1906), 197-199
MSC: Primary 26A03
MathSciNet review: 1500742
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03

Retrieve articles in all journals with MSC: 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500742-7
Article copyright: © Copyright 1906 American Mathematical Society